# SDR SWAA2022020937000

- Difficulty date: February 2, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 19,711 hours, 8,521 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551FB; CENTER FWD. BRACKET CRACK; MARKED. / REMOVED & REPLACED CENTER FWD BRACKET ON PANEL 551FB IAW SRM 51-40-02-OG-O STEP 4
